# SDR ASAA2015070912565

- Difficulty date: July 9, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544556
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WBL 135, RIB CHORD FOUND CRACKED WHILE ACCESSING FASTENERS ON NR-00021 UPPER WING AFT PYLON FAIRING.  ACFT GROUNDED.  REPAIRED RT WING RIB CHORD AT WBL 135 IAW EA 400, 57 EA 15473.
